skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Multiplicative Renormalizability of Operators defining Quasiparton Distributions

Abstract

Extracting parton distribution functions (PDFs) from lattice QCD calculation of quasi-PDFs has been actively pursued in recent years. We extend our proof of the multiplicative renormalizability of the quasiquark operators of Ishikawa to quasigluon operators, and demonstrated that quasigluon operators could be multiplicatively renormalized to all orders in perturbation theory, without mixing with other operators. Here, we find that using a gauge-invariant UV regulator is essential for achieving this proof. With the multiplicative renormalizability of both quasiquark and quasigluon operators, and QCD collinear factorization of hadronic matrix elements of there operators into PDFs, extracting PDFs from lattice QCD calculated hadronic matrix elements of quasiparton operators could have a solid theoretical foundation.

Authors:
; ;
Publication Date:
Research Org.:
Thomas Jefferson National Accelerator Facility (TJNAF), Newport News, VA (United States)
Sponsoring Org.:
USDOE Office of Science (SC), Nuclear Physics (NP)
OSTI Identifier:
1494860
Alternate Identifier(s):
OSTI ID: 1494924
Report Number(s):
JLAB-THY-18-2798; DOE/OR/23177-4520; arXiv:1809.01836
Journal ID: ISSN 0031-9007; PRLTAO; 062002
Grant/Contract Number:  
AC05-06OR23177
Resource Type:
Published Article
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 122 Journal Issue: 6; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English
Subject:
73 NUCLEAR PHYSICS AND RADIATION PHYSICS

Citation Formats

Li, Zheng-Yang, Ma, Yan-Qing, and Qiu, Jian-Wei. Multiplicative Renormalizability of Operators defining Quasiparton Distributions. United States: N. p., 2019. Web. doi:10.1103/PhysRevLett.122.062002.
Li, Zheng-Yang, Ma, Yan-Qing, & Qiu, Jian-Wei. Multiplicative Renormalizability of Operators defining Quasiparton Distributions. United States. doi:10.1103/PhysRevLett.122.062002.
Li, Zheng-Yang, Ma, Yan-Qing, and Qiu, Jian-Wei. Fri . "Multiplicative Renormalizability of Operators defining Quasiparton Distributions". United States. doi:10.1103/PhysRevLett.122.062002.
@article{osti_1494860,
title = {Multiplicative Renormalizability of Operators defining Quasiparton Distributions},
author = {Li, Zheng-Yang and Ma, Yan-Qing and Qiu, Jian-Wei},
abstractNote = {Extracting parton distribution functions (PDFs) from lattice QCD calculation of quasi-PDFs has been actively pursued in recent years. We extend our proof of the multiplicative renormalizability of the quasiquark operators of Ishikawa to quasigluon operators, and demonstrated that quasigluon operators could be multiplicatively renormalized to all orders in perturbation theory, without mixing with other operators. Here, we find that using a gauge-invariant UV regulator is essential for achieving this proof. With the multiplicative renormalizability of both quasiquark and quasigluon operators, and QCD collinear factorization of hadronic matrix elements of there operators into PDFs, extracting PDFs from lattice QCD calculated hadronic matrix elements of quasiparton operators could have a solid theoretical foundation.},
doi = {10.1103/PhysRevLett.122.062002},
journal = {Physical Review Letters},
number = 6,
volume = 122,
place = {United States},
year = {2019},
month = {2}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevLett.122.062002

Citation Metrics:
Cited by: 12 works
Citation information provided by
Web of Science

Figures / Tables:

FIG. 1 FIG. 1: Some typical Feynman diagrams for quasigluon PDFs of an asymptotic gluon of momentum p at one-loop order.

Save / Share:

Works referenced in this record:

Lattice calculation of parton distributions
journal, July 2015


Parton degrees of freedom from the path-integral formalism
journal, August 2000


Gauge fields as rings of glue
journal, January 1980


Parton distributions and lattice QCD calculations: A community white paper
journal, May 2018

  • Lin, Huey-Wen; Nocera, Emanuele R.; Olness, Fred
  • Progress in Particle and Nuclear Physics, Vol. 100
  • DOI: 10.1016/j.ppnp.2018.01.007

Parton Distribution Function from Hadronic Tensor
conference, July 2016

  • Liu, Keh-Fei
  • Proceedings of The 33rd International Symposium on Lattice Field Theory — PoS(LATTICE 2015)
  • DOI: 10.22323/1.251.0115

Factorization theorem relating Euclidean and light-cone parton distributions
journal, September 2018


Moments of Ioffe time parton distribution functions from non-local matrix elements
journal, November 2018

  • Karpie, Joseph; Orginos, Kostas; Zafeiropoulos, Savvas
  • Journal of High Energy Physics, Vol. 2018, Issue 11
  • DOI: 10.1007/JHEP11(2018)178

Structure of parton quasi-distributions and their moments
journal, January 2019


Exploring Partonic Structure of Hadrons Using ab initio Lattice QCD Calculations
journal, January 2018


Nonperturbative Renormalization of Nonlocal Quark Bilinears for Parton Quasidistribution Functions on the Lattice Using an Auxiliary Field
journal, July 2018


Improved quasi parton distribution through Wilson line renormalization
journal, February 2017


Lattice QCD exploration of parton pseudo-distribution functions
journal, November 2017


Pion distribution amplitude from Euclidean correlation functions: Exploring universality and higher-twist effects
journal, November 2018


On the power divergence in quasi gluon distribution function
journal, May 2018


Smeared quasidistributions in perturbation theory
journal, March 2018


Gluon quasidistribution function at one loop
journal, February 2018


Role of the Euclidean signature in lattice calculations of quasidistributions and other nonlocal matrix elements
journal, July 2017

  • Briceño, Raúl A.; Hansen, Maxwell T.; Monahan, Christopher J.
  • Physical Review D, Vol. 96, Issue 1
  • DOI: 10.1103/PhysRevD.96.014502

Perturbative renormalization of quasi-parton distribution functions
journal, September 2017


Parton distribution function with nonperturbative renormalization from lattice QCD
journal, January 2018


A complete non-perturbative renormalization prescription for quasi-PDFs
journal, October 2017


Matching the quasiparton distribution in a momentum subtraction scheme
journal, March 2018


Quasi parton distributions and the gradient flow
journal, March 2017

  • Monahan, Christopher; Orginos, Kostas
  • Journal of High Energy Physics, Vol. 2017, Issue 3
  • DOI: 10.1007/JHEP03(2017)116

Parton Physics on a Euclidean Lattice
journal, June 2013


Nucleon Structure Functions from Operator Product Expansion on the Lattice
journal, June 2017


Extracting parton distribution functions from lattice QCD calculations
journal, October 2018


Renormalizability of phase factors in non-abelian gauge theory
journal, July 1980


Renormalizability of quasiparton distribution functions
journal, November 2017


Gluon Quasi-Parton-Distribution Functions from Lattice QCD
journal, December 2018


Renormalization in Large Momentum Effective Theory of Parton Physics
journal, March 2018


Flavor structure of the nucleon sea from lattice QCD
journal, March 2015


Nucleon helicity and transversity parton distributions from lattice QCD
journal, October 2016


Light-Cone Parton Distribution Functions from Lattice QCD
journal, September 2018


Proton Isovector Helicity Distribution on the Lattice at Physical Pion Mass
journal, December 2018


Pion distribution amplitude from lattice QCD
journal, May 2017


Updated lattice results for parton distributions
journal, July 2017

  • Alexandrou, Constantia; Cichy, Krzysztof; Constantinou, Martha
  • Physical Review D, Vol. 96, Issue 1
  • DOI: 10.1103/PhysRevD.96.014513

Origin of difference between u ¯ and d ¯ partons in the nucleon
journal, March 1994


    Works referencing / citing this record:

    One-loop renormalization of staple-shaped operators in continuum and lattice regularizations
    journal, April 2019

    • Constantinou, Martha; Panagopoulos, Haralambos; Spanoudes, Gregoris
    • Physical Review D, Vol. 99, Issue 7
    • DOI: 10.1103/physrevd.99.074508

      Figures/Tables have been extracted from DOE-funded journal article accepted manuscripts.